RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 2, Pages 235–244 (Mi mz499)  

This article is cited in 1 scientific paper (total in 1 paper)

The Idempotent Analog of Resolvent Kernels for a Deterministic Optimal Control Problem

P. Loretia, M. Pedichinib

a University of Rome "La Sapienza"
b Consiglio Nazionale delle Ricerche

Abstract: A solution of a discrete Hamilton–Jacobi–Bellman equation is represented in terms of idempotent analysis as a convergent series of integral operators.

DOI: https://doi.org/10.4213/mzm499

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:2, 207–215

Bibliographic databases:

UDC: 517
Received: 21.01.1998

Citation: P. Loreti, M. Pedichini, “The Idempotent Analog of Resolvent Kernels for a Deterministic Optimal Control Problem”, Mat. Zametki, 69:2 (2001), 235–244; Math. Notes, 69:2 (2001), 207–215

Citation in format AMSBIB
\Bibitem{LorPed01}
\by P.~Loreti, M.~Pedichini
\paper The Idempotent Analog of Resolvent Kernels for a Deterministic Optimal Control Problem
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 2
\pages 235--244
\mathnet{http://mi.mathnet.ru/mz499}
\crossref{https://doi.org/10.4213/mzm499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830223}
\zmath{https://zbmath.org/?q=an:1013.49023}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 2
\pages 207--215
\crossref{https://doi.org/10.1023/A:1002824402949}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168619500022}


Linking options:
  • http://mi.mathnet.ru/eng/mz499
  • https://doi.org/10.4213/mzm499
  • http://mi.mathnet.ru/eng/mz/v69/i2/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Loreti P., Pedicini M., “An Object-Oriented Approach to Idempotent Analysis: Integral Equations as Optimal Control Problems”, Idempotent Mathematics and Mathematical Physics, Contemporary Mathematics Series, 377, eds. Litvinov G., Maslov V., Amer Mathematical Soc, 2005, 187–208  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:125
    Full text:30
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019